# SDR 9514905509

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509US
- Make and model: Boeing 757251
- Aircraft serial: 23198
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE WAS LOSING OIL AT APPROXIMATELY ONE QUART PER 16 MINUTES.  AIRCRAFT DIVERTED TO LAS AND LANDED WITHOUT INCIDENT.  FOUND GASKETS PINCHED ON NR 5 BEARING COVER.  REPLACED GASKETS ON NR 5 BEARING HOUSING COVER AND ON NR 5 BEARING SCAVENGE TUBE.
